Period invariants of Hilbert modular forms, II
Compositio Mathematica, Tome 94 (1994) no. 2, p. 201-226
@article{CM_1994__94_2_201_0,
     author = {Harris, Michael},
     title = {Period invariants of Hilbert modular forms, II},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {2},
     year = {1994},
     pages = {201-226},
     zbl = {0871.11037},
     mrnumber = {1302316},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_2_201_0}
}
Harris, Michael. Period invariants of Hilbert modular forms, II. Compositio Mathematica, Tome 94 (1994) no. 2, pp. 201-226. http://www.numdam.org/item/CM_1994__94_2_201_0/

[B] D. Blasius: On the critical values of Hecke L-series, Ann. of Math. 124 (1986) 23-63. | MR 847951 | Zbl 0608.10029

[GS] S. Gelbart and F. Shahidi: Analytic Properties of Automorphic L-Functions, Progress in Mathematics, New York: Academic Press (1988). | MR 951897 | Zbl 0654.10028

[H1] M. Harris: Automorphic forms and the cohomology of vector bundles on Shimura varieties. Proceedings of the Ann Arbor Conference in Mathematics, New York: Academic Press, vol. II (1989) 41-92. | MR 1044828 | Zbl 0716.14011

[H2] M. Harris: Automorphic forms of ∂-cohomology type as coherent cohomology classes. J. Diff. Geom. 32 (1990) 1-63. | Zbl 0711.14012

[H3] M. Harris: Period invariants of Hilbert modular forms, I, Lecture Notes in Math. 1447 (1990), 155-202. | MR 1082965 | Zbl 0716.11020

[H4] M. Harris: Non-vanishing of L-functions of 2 x 2 unitary groups, Forum Math. 5 (1993) 405-419. | Zbl 0779.11024

[H5] M. Harris: L-functions of 2 x 2 unitary groups and periods of Hilbert modular forms, J. Amer. Math. 6 (1993) 637-719. | MR 1186960 | Zbl 0779.11023

[HK] M. Harris and S. Kudla: The central critical value of a triple product L-function, Ann. of Math. 133 (1991) 605-672. | MR 1109355 | Zbl 0731.11031

[JL] H. Jacquet and R.P. Langlands, Automorphic Forms on GL(2), Lecture Notes in Math. 114 (1970). | MR 401654 | Zbl 0236.12010

[M] S. Martens: The character of holomorphic discrete series, Proc. Nat. Acad. Sci. USA 72 (1975). | MR 419687 | Zbl 0308.22013

[O] T. Oda: On modular forms associated with indefinite quadratic forms of signature (2, n - 2), Math. Ann. 231 (1977) 97-144. | MR 466026 | Zbl 0346.10013

[R] J. Repka: Tensor products of unitary representations of SL2(R), Amer. J. Math. 100 (1978) 747-774. | MR 509073 | Zbl 0402.22010

[S1] G. Shimura: The arithmetic of certain zeta functions and automorphic forms on orthogonal groups, Ann. of Math. 111 (1980) 313-375. | MR 569074 | Zbl 0438.12003

[S2] G. Shimura: On certain zeta functions attached to two Hilbert modular forms, II, Ann. of Math. 114 (1981) 569-607. | MR 634429 | Zbl 0486.10021

[S3] G. Shimura: Algebraic relations between critical values of zeta functions and inner products, Amer. J. Math. 105 (1983) 253-285. | MR 692113 | Zbl 0518.10032